# SDR IPXA2016121111586

- Difficulty date: December 10, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 7,752 hours, 2,800 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 320995
- Part serial: 1518
- Condition: Inoperative
- Location: Equip Cooling.
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FWD EQUIPMENT OVERHEAT MESSAGE AND LIGHT WITH FWD EQUIPMENT OVERBOARD EXHAUST VALVE . RETURNED TO DEPARTURE.  R & R OVERBOARD EXHAUST VALVE IAW AMM 21-58-05/401. OPS CHECKED SATISFACTORY.
